# SDR AALA20151014002

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 46,107 hours, 22,383 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP SUPPORT FITTING AT AFT EDGE OF DOOR, 3RD FROM TOP, IS CRACKED.  R & R DOOR STOP SUPPORT FITTING IAW AARD 51-00-05-1, DWG CDK2345 & DWG 4920233.
